# SDR NWAA091445637

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 44,156 hours, 15,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE FLOOR LEVEL EMERGENCY EXIT SIGN IN FRONT OF LAVATORY K (LEFT AFT) WOULD NOT ILLUMINATE.  MAINTENANCE FOUND A CUT WIRE LEADING TO THE SIGN, THE WIRE WAS REPAIRED AND THE EMERGENCY EXIT SIGN OPERATED NORMALLY AFTER THE WIRE WAS REPAIRED.
